| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, after intraocular implantation surgery, the patient was unhappy with the vision facing excessive light during the day time also.The patient experienced excessive bright and flashes around the eye.He also had difficulty reading hand writing on white paper, difficulty in distinguishing black letters on white board.Additional information has been requested and received stating that he experienced glare, poor reading ability in bright light, increased reflection of white light, halos to see signals and inability to read letters in white background.Issue was discovered after few days to months after surgery.The originally scheduled procedure completed on the same day.The nature of lens contributed to the event as per the surgeons opinion.Glare was due to lens optical design.The patients issues did not resolve.Surgeon planning an lens exchange.There are two medical reports associated with this patient.This file belongs to right eye.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated products were not provided.It is unknown if qualified products were used.The product investigation could not identify a root cause.The power and resolution of each lens is 100% evaluated during the manufacturing process to determine acceptability per model and diopter.Follow up attempts were made.The file will be reopened if additional information is provided.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information has been provided in d.4., d.10., h.6., and h.11.The file indicates the use of a non-qualified viscoelastic.The manufacturer internal reference number is: (b)(4).